| Model Number |
S5 COMPONENT GAS BLENDER |
| Medical Device Problem Code |
Gas Output Problem (1266)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/03/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A1-a5: patient information was not provided.H11: livanova deutschland manufactures the electronic gas blender (egb).The event occurred in japan.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
Event or Problem Description
Livanova deutschland received a report that the electronic gas blender (egb) accuracy was outside the measurement range.The event was detected during maintenance inspection.There was no patient or user impact.